# SDR CALA9601605

- Difficulty date: October 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14889
- Make and model: Doug DC-9-82
- Aircraft serial: 49118
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1446
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND .50 INCH CRACKS IN CANTED BELTFRAME AT STA 1446, LONGERONS 3, 4, AND 5R.  THE FRAME WAS REPAIRED IAW SRM 53-03.
